# SDR 07FDEA03753

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD PAX/CREW DOOR CUTOUT, HFEC INSPECTION INDICATES CRACK/CORROSION IN 5 LOCATIONS ALONG EDGE OF LOWER CORNER STRAPS AS FOLLOWS; (1) FWD LOWER  CORNER- ONE 1/2" LONG AND ONE 1.0" LONG AND, (2) AFT LOWER CORNER - ONE 2 1/4"  LONG, ONE 3/8" LONG AND ONE 2" LONG.  UNABLE TO VERIFY DEPTH USING ULTRASOUND PER NTM 53-30-02, 401, POSSIBLY DUE TO MINIMAL DEPTH OF DEFECTS.  UNABLE TO SEE VISUALLY DUE TO PREVIOUS BUFFING OF AREA.  09-24-07   REMOVED FWD AND AFT TAPERED SHIMS, FABRICATED NEW FWD AND AFT TAPERED SHIMS,   AND INSTALLED NEW FWD AND AFT TAPERED SHIMS IAW A310-200  SRM 51-20-41 AND AB DWG   A53611516. ALODINED AND PRIMED IAW A310-200 MM 51-23-10-0.  MAJOR REPAIR.
